# SDR SWAA2020030542151

- Difficulty date: March 2, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 42,717 hours, 25,213 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB LOWER SKIN HAS A CRACK 1.3" LONG AT STAB STATION 184, 9.2"  FORWARD OF REAR SPAR         L/H STAB LOWER SKIN HAS A CRACK 1.3" LONG AT STAB STATION 184, 9.2" FORWARD OF REAR SPAR. REPAIRED PER EA 1-755-4659. THIS IS AN INTERIM REPAIR ACTION. CONTACT SERVICE ENGINEERING FOR FURTHER INSTRUCTIONS AT 56,000 TAC AND CONTACT SERVICE ENGINEERING FOR FURTHER INSTRUCTIONS EVERY 9000 TAC THERE AFTER.
